MathSciNet Relay Station
MathSciNet bibliographic data
MR467030 35Q10 (76.35)
Galdi, Giovanni P.; Rionero, Salvatore A note on the existence and uniqueness of solutions of the micropolar fluid equations. Internat. J. Engrg. Sci. 15 (1977), no. 2, 105–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement